# SDR DALA2016091406641

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,323 hours, 22,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOORBEAM STA 344, RBL 10-LBL15 HAS SURFACE CORROSION.  MAINTENANCE R & R REPAIR SECTION IAW SRM 53-10-51,
REPAIR 10, ID REPAIR IAW PS 900-5-1, NR 4.
